Applied Mathematics

Vol.9 No.6(2018), Paper ID 85617, 19 pages

DOI:10.4236/am.2018.96046

 

Asymptotics and Well-Posedness of the Derived Distribution Density in a Study of Biovariability

 

Hongyun Wang, Wesley A. Burgei, Hong Zhou

 

Department of Applied Mathematics and Statistics, University of California, Santa Cruz, CA, USA
US Department of Defense, Joint Non-Lethal Weapons Directorate, Quantico, VA, USA
Department of Applied Mathematics, Naval Postgraduate School, Monterey, CA, USA

 

Copyright © 2018 Hongyun Wang, Wesley A. Burgei, Hong Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, H. , Burgei, W. and Zhou, H. (2018) Asymptotics and Well-Posedness of the Derived Distribution Density in a Study of Biovariability. Applied Mathematics, 9, 672-690. doi: 10.4236/am.2018.96046.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.